Ibuprofen tablets for adults and children 100 mg (painkiller)
What are Ibuprofen tablets for adults and children 100 mg (painkiller)?
Ibuprofen is one of world's most fampus non-steroidal anti-inflammatory medications (NSAID). It works by blocking the production of prostaglandin, which in turn, relieves inflammation, pain, and fever. Ibuprofen tablets can be used to treat inflammation and pain caused by rheumatoidarthritis, nerve pain, joint pain, low back pain or cervicobrachial syndrome, dysmenorrhea, injury, post-surgery, or surgery. This medication can also be used to treat fever and pain associated with acute upper respiratory tract inflammation.
Ibuprofen tablets can be used by both children and adults. They are prescribed for the treatment of painful period cramps, migraines and headaches. Harvard Medical School researchers also discovered that ibuprofen works as a neuroprotective agent against the risk of developing Parkinson’s disease.
Active principles: ibuprofen
Amount: 100 tablets
Maker: Teva Takeda Pharma Ltd., Nagoya, Tokyo, Japan
Indications: relieving pain, inflammation, and fever in children and adults
How to take
- For fever and pain associated with acute upper respiratory tract inflammation in adults: take 2-3 tablets a day, Maximum daily intake of 6 tablets (600 mg of active principle) should not be exceeded.
- For other indications in adults: take 2 tablets 3 times a day.
- For inflammation and pain relief in children: take the following amount a day, dividing into 2-3 times.
- Children of 5-7 years old: 2-3 tablets,
- Children of 8-10 years old: 3-4 tablets,
- Children of 11-15 years old: 4-6 tablets.
Your doctor may adjust the dosage according to symptoms and age. One tablet contains 100 mg of active principle.
Contraindications: do not use for pregnant or breastfeeding women.
If an allergic reaction occurs, patient needs to stop using the medicine and consult with their doctor. If patient is taking any other medication or treatment, they should consult with their doctor in advance.